# SDR MWEA97267

- Difficulty date: April 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 237
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP, FLOORBEAM AT FS 237 LOWER FLANGE MODERATE CORROSION 6 IN FROM CUSP.  REPAIRED IAW DAC TEL SVC-MSP-0134/ADJ 2/4/97.
